Does anyone know what the side effects can be from having a coumadin (INH)?level of 7.8 instead of 1 to 2? Does anyone know what the side effects can be from having a coumadin (INH)?level of 7.8 instead of 1 to 2?
I think you mean, INR - International Normalized Ratio or something. Basically, it means your body is clotting wounds much slower. A high INR means you may have bruising, bleeding, or other symptoms characteristic of low coaguability. It may be reversible with Vitamin K - ask your healthcare practitioner - but this is not an instant reversal. If you discontinue your coumadin, the INR will return to normal in a few days time, but do not discontinue your coumadin without instructions from your healthcare practitioner.
Hope this helps.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I had my blood taken yesterday, she took it out of my hand. It kind of looked like *what I thought anyways* that some blood leaked underneath the skin. Today that area is almost covering my whole hand, is a deep purple and because I take coumadin was wondering if I should be concerned.
Hi, my question is if coumadin could cause death. The levels are always varying....to high, to low. Im a 29yr old female and want to know if this medicine could cause not only serious internal bleeding but death as well, as im requided to be on coumadin, and at times lovenox injections, for a yr after heart sergury and blood clots.
Hello, I have a friend who was born with an ASD and VSD from birth. He got one repaired at 2 and the other at age 10. However at 25 he had a TIA after a flight and was placed on Coumadin 65 mg a week since 2012. I m just wondering does how does this affect quality of life, if he has gotten surgeries to repair the defect? Is the Coumadin dose a sign that he is seriously ill? What are some other health issues that can arise due to his previous heart conditions? What is the general prognosis of something like this? His fiancé is quite worried about his health and if his life span will be significantly decreased or if this is something she really has to worry about.
Hi, I m a 62yr caucasian male. A recent US showed 4 benign cysts. 6.8cm,2.4cm.1.6cn on interpolar left and 1.7cm on parapelvic right. All have grown since my last US 2 years ago. My creatinine is 1.69. I have had 3 episodes of PE s, 4 episodes of DVT s in 4 years. I am now on warfarin with INR 2.9. I have spinal stenosis from an old L1 burst fracture. I have lower back leg pain and muscle cramps. I m concerned about complications if I have the cysts aspirated. Managing the pain requires quite a bit of narcotic pain meds which cause constipation and then additional pain. Could the aspiration reduce the pain level? What other concerns could the procedure cause?
I am 55 year old male, I have children from my previous marriage, I married in 2009 again and since then my wife and me trying to have a child but we didn’t secede. We went to Hospital for check up and it found out that I have low count sperm problem.
I tried to find out the Coues for my low count sperm problem, but nothing is changed in my life style except I am taking prescribe medicine call Warfarin since 2006. Do you think Warfarin can have affect on sperm production?
My sister in law is taking warfarin. She was on the beach on Sunday with her feet in the sand and she has come out in a red rash all over her shins and the back of her lower legs. The rash is in dark red patches on her skin. Not sure if this medication has any affect with her being in the sun?
My neighbour is looking after her husband at home. He is 87, has heart problem, alzheimer s, kidneys are not good, has a hernia in his lower abdomen and gall bladder problems. The decision to do anything about the hernia or gall bladder problems is to take no action due age and heart factors. The big problem right now is that he has no desire to eat enough to keep up his strength. He says that he is full and doesn t want anything else to eat. It is difficult to get him to drink enough either and he is on diuertics and getting dehydrated. She has been able to get him to drink most of a Premier protein shake with 30 g of protein that has all kinds of nutrients and part of 19g protein bar. He won t drink water. He doesn t have a swallowing problem. However, I m told that high protein can have a negative impact on the kidneys. Is 30g too high? What about 19g. What can she do? He s getting too weak to get up on his own, and their doctor hasn t been helpful. Oh, and his medications are Toloxin .125 1 tab, Novo-Semide 40 mg 1 tabdepearman, Novo Metoproprol 50 mg 1/2 in AM and 1/2 in EVE, Pantoprazole 40 mg 1 tab, Novo Traziodome 50 mg 1 tab, Mylan Warfarin 1 mg 1 tab, Coversyl 2 mg 1 tab.
My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...
My 90-year-old mother is very sensitive to medications. She has a-symptomatic A-Fib. They have given her one baby aspirin (81 mg) a day for a while to reduce her blood cell and platelet clotting ability. This has gone well. They are thinking of...